International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 3, Pages 177-182
A common unique fixed point theorem for two random operators in Hilbert spaces
Department of Mathematics, Bengal Engineering College (Deemed University), Howrah 711103, West Bengal, India
Received 10 July 2000
Copyright © 2002 Binayak S. Choudhury. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We construct a sequence of measurable functions and consider its
convergence to the unique common random fixed point of two random operators defined on a nonempty closed subset of a separable Hilbert space. The corresponding result in the nonrandom case is also obtained.